# SDR USAA2013050700014

- Difficulty date: May 7, 2013
- Submitted: May 7, 2013
- Operation: Air carrier
- Aircraft: N460UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25024
- Aircraft time: 58,744 hours, 38,470 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RON VISIT - CRACK ON FUSELAGE SKIN AT BS 727D+18 INCHES, S24R.  REPAIRED FUSELAGE SKIN AT BS 727D+18 INCHES, S24R, IAW B737 SRM 53-00-01-2R-31, DETAIL 10.
